Is there any anti-depressant that helps anxiety
and skin conditions, ie itching. I was originally on doxepin 25mg at night but found the medication made me very sleepy. No lower dose available, orginally worked well on 10mg. My doctor has now prescribed sertraline but I am not sure if this will make my skin condition worse. I have been diagnosed with eczema and sensitive skin before. I can either take doxepin again at 25mg every other day or try sertraline. Please could you kindly advise.
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: I have had skin problems for many years, however doxepin sinequan 10mg helped some years ago. When I took the doxepin again some years later when my skin flared up again it did
not work at 25mg however I was taking the tablet every day. This year I have tried anti-histamines which I reacted to and gabapentin which I had an allergy to. I am unable to use topical creams etc on my face as it is highly sensitive. My symptoms are made worse by the sun, stress
, central heating, cold etc. My skin will itch or sting and I sometimes get it on my neck.
JA: Anything else in your medical history you think the psychologist should know?
Customer: No, I have only ever used anti-depressants, ie doxepin for my skin condition. I was hoping sertraline might help the itching and prickling on my skin as I can take that at a lower dose. Therefore I would not feel drowsy and out of it as I will feel on doxepin.